# SDR SWAA2022112173210

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 59,834 hours, 35,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY LIGHT EXTERNAL AFT LT 2022-585774 / [01] REPLACED LAMP ON EMERGENCY LIGHT EXTERNAL AFT LT IAW B737-700 AMM 33-51-04-960-801 TEST OK.;[02] REPLACED LAMP ON EMERGENCY LIGHT EXTERNAL AFT LT IAW B737-700 AMM 33-51-04-960-801 TEST OK.
